5 years ago I started suffering from psychotic depression. For 4 years I took an antipsychotic and for 5 years I´ve taken an antidepressant. I quit antipsychotic because it made me gain 50lbs in a month, and caused high sugar problems in the long run. I was doing relatively "well" until last night. I suddenly got this impulse/urge to harm a loved one. It was not a thought, it was a very strong impulse, as if I was possessed, as if I was not in control of my mind. This lasted a minute aproximately and then dissapeared. It was very scary. This morning I woke up feeling "depersonalized", like someone else was inside my body. Now I am ok. The only thing I did differently last night was drink tea, (I am not used to drink caffeine at all). Could this have triggered this? Do you have any suggestions? is there a real danger of harming someone? or is it all in my mind?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.